MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Model Number TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Implant Pain (4561); Joint Impingement (4834)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient came in consultation because of pain and discomfort since a few months.He underwent a revision surgery 24 months post operative.Revision revealed no metallosis but the pe liner is visually damaged.Surgeon resected bone and placed a new neck nto08.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the affected device was returned for investigation.The most probable root cause of the event is a combination of multiple factors: a malpositioning of the cup (angulation and non-optimal centring) which led to intra prosthetic conflict bone regrowth which led to bone impingement.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Manufacturer (Section D)
KERI MEDICAL SA
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ   1228
MDR Report Key23520965
Report Number3024706750-2025-00017
Device Sequence Number9704935
Product Code SFA
UDI-Device Identifier07640181160020
UDI-Public07640181160020
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberTOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Device Catalogue NumberNTO08
Device Lot NumberX6465
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight75 KG